# SDR ASOA201200433

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 18,651 hours, 17,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LIGHTED EXIT SIGN INOPERATIVE.  CONNECTOR GROUND TERMINAL END TO GROUNDING STUD IAW ESPM 20-20-00.  OPS CHECKED GOOD.  C
